Skip to content
My WebMD Sign In, Sign Up
Late Period
avatar
An_248709 posted:
Ok just a brief story of what I did. I started taking the pill in late September so that my period would not start while I was on vacation. I stopped them on day four. (I took about 3-4 pills a day so my period wouldn't come. Long story short, after the vacation ended and I stopped the pills my cycle came. Now a month later and having an extremely active sex life. my period is 4 days late. Could it be from my recklessness of taking the pills a month earlier or could I really be pregnant? I believe I ovulated 2 weeks ago. What do you think?
Reply


Spotlight: Member Stories

Hey All! I had a wonderful baby boy in May of 2011! And he truly is the joy in my life right now! I am so thankful for an easy pregnancy and birth and...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.